# SDR USAA010801

- Difficulty date: July 3, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Part time: 41,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.125 INCH, RIGHT SIDE STATION 727E STRINGER 24 RIGHT.  CUT OUT DAMAGE, INSTALLED EXT DOUBLER PER SRM 53-00-01 FIG 201.  (M)
